Alert archive / Massachusetts / Special Weather Statements in 2011
Special Weather Statement, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this special weather statement at Jun 25, 2011, 8:10 PM EDT for Worcester County, Massachusetts. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2011, 8:10 PM EDT (00:10 UTC)
- Expired
- Jun 25, 2011, 8:45 PM EDT
- In force
- 35 min
- Issued by
- NWS Boston/Norton, MA
County Worcester County, MA
The radar
The Boston radar (KBOX), 71 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 0.2 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 112 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 791 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
541 WWUS81 KBOX 260010 SPSBOX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 810 PM EDT SAT JUN 25 2011 CTZ003-004-MAZ004-011-012-260045- EASTERN HAMPDEN MA-NORTHERN WORCESTER MA-SOUTHERN WORCESTER MA-TOLLAND CT-WINDHAM CT- 810 PM EDT SAT JUN 25 2011 AT 806 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL AND 40 MPH WIND GUSTS OVER HOLLAND...OR ABOUT 16 MILES NORTH OF MANSFIELD...MOVING EAST AT 20 MPH. * SOME LOCATIONS AFFECTED INCLUDE...STURBRIDGE...SOUTHBRIDGE... CHARLTON...DUDLEY...WEBSTER...OXFORD AND AUBURN. FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. WINDS MAY BE STRONG ENOUGH TO BRING DOWN SMALL BRANCHES. MINOR STREET FLOODING AND PONDING OF WATER IN POOR DRAINAGE AREAS IS ALSO POSSIBLE. && LAT...LON 4224 7176 4201 7181 4197 7224 4213 7228 $$ FRANK
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Jun 25, 7:08 PM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jun 25, 7:08 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 708 PM EDT SAT JUN 25 2011 .SYNOPSIS... A COLD FRONT WILL SPAWN A FEW SHOWERS/THUNDERSTORMS THIS EVENING MAINLY ACROSS INTERIOR SOUTHERN NEW ENGLAND. A WEAK RIDGE OF HIGH PRESSURE WILL THEN BUILD INTO THE REGION SUN/MON WITH MAINLY DRY AND PLEASANT WEATHER. ANOTHER COLD FRONT WILL LIKELY BRING A ROUND OF SHOWERS/ISOLATED THUNDERSTORMS TO THE REGION SOMETIME LATE TUE INTO EARLY WED...FOLLOWED BY DRY/SEASONABLE WEATHER FOR THE END OF THE WEEK. && .NEAR TERM /UNTIL 10 PM THIS EVENING/... 705 PM MESO-ANALYSIS UPDATE... STRONG SHORTWAVE MOVING INTO WESTERN MA AND NORTHERN CT HAS RESULTED IN NUMEROUS HEAVY RAIN SHOWERS ALONG WITH EMBEDDED THUNDERSTORMS DEVELOPING LATE THIS AFTERNOON/EARLY THIS EVENING. 0 TO 6 KM SHEAR IS ON THE ORDER OF 35 TO 45 KNOTS ON THE SPC MESO-ANALYSIS PAGE. HOWEVER...INSTABILITY REMAINS VERY MARGINAL WITH MLCAPES OF 500 TO 1000 J/KG ALONG AND WEST OF THE CT RIVER VALLEY. WITH ALL THAT SAID...PREVIOUS FORECAST REMAINS ON TRACK WITH THE MAIN THREATS BEING HEAVY RAIN AND POOR DRAINAGE STREET FLOODING FROM THE STRONGEST STORMS THIS EVENING. THE OVERALL SEVERE WEATHER THREAT REMAINS LOW WITH THE VERY MARGINAL INSTABILITY...BUT AN ISOLATED STRONG STORM WITH GUSTY WINDS AND SMALL HAIL CAN NOT BE RULED OUT. THE FOCUS FOR ANY STORMS WILL ACROSS SOUTHERN NH/WESTERN MA AND NORTHERN CT EARLY THIS EVENING. THE ACTIVITY SHOULD WEAKEN AS IT HEADS EAST AND ENTERS A LESS FAVORABLE ENVIRONMENT. ALTHOUGH A BAND OF SHOWERS WILL LIKELY HOLD TOGETHER ACROSS EASTERN MA...THE THREAT OF THUNDER SHOULD DIMINISH WITH LOWER INSTABILITY. && .SHORT TERM /10 PM THIS EVENING THROUGH SUNDAY NIGHT/... TONIGHT... ISOLATED TO WIDELY SCATTERED EVENING SHOWERS EXPECTED AS POTENT SHORT WAVE MOVES ACROSS THE REGION. CONVECTION MAY LINGER WELL INTO THE EVENING GIVEN DEEP LAYER SHEAR OF 40-45 KT ALONG WITH COLD POOL ALOFT OF -12C TO -14C AT 500 MB. SHOWERS SHOULD DISSIPATE AND MOVE INTO NORTHERN NEW ENGLAND OVERNIGHT. DRIER AND LESS HUMID AIR WILL BEING TO ADVECT ACROSS THE AREA ON THE BACKSIDE OF THE DEPARTING SHORT WAVE. SUNDAY... IT SHOULD BE A NICE DAY AS LOW LEVEL FLOW BECOMES WESTERLY. EXPECT THE LOW CLOUDS TO BURN OFF LEADING TO PTSUNNY SKIES WITH BKN CU DEVELOPING. GFS BUFKIT DEPICTING THIS MUCH BETTER THAN THE LOW LEVEL MOIST BIASED NAM. CAN/T RULE OUT AN ISOLATED SHOWER SUNDAY GIVEN CONTINUED CYCLONIC FLOW ALOFT...DEW PTS IN THE U50S TO L60S AND SOME 0-6 SHEAR OF 25-30 KT. BY NO MEANS A WASHOUT BUT A LOW TOP ISOLATED BRIEF SHOWER CAN/T BE RULED OUT. SUNDAY NIGHT... PLEASANT WITH SKIES CLEARING AND LOWER DEW PTS ADVECTING INTO THE REGION AND SFC AND UPR TROF MOVE OFSHR. && .LONG TERM /MONDAY THROUGH SATURDAY/... HIGHLIGHTS... *AT OR JUST BELOW NORMAL TEMPERATURES EXPECTED FOR MOST OF NEXT WEEK *BEST CHANCE OF SHOWERS/ISOLATED THUNDERSTORMS LATE TUE INTO EARLY WED DETAILS... MONDAY... A WEAK RIDGE OF HIGH PRESSURE SHOULD RESULT IN A PARTLY SUNNY DAY WITH PLEASANT TEMPERATURES. HIGHS SHOULD TOP OUT IN THE UPPER 70S TO LOWER 80S...ALTHOUGH IT WILL BE COOLER ALONG PORTIONS OF THE IMMEDIATE COAST WITH SEA BREEZES. AS FOR PRECIPITATION CHANCES...GENERALLY EXPECTING A DRY DAY BUT CAN/T RULE OUT A BRIEF ISOLATED SPOT SHOWER OR TWO IN THE AFTERNOON. WILL JUST INCLUDE A FEW HOURS OF SLIGHT CHANCE POPS TO COVER THIS POTENTIAL...BUT EVEN IF IT HAPPENS AREAL COVERAGE/DURATION SHOULD BE QUITE LIMITED. MONDAY NIGHT... PARTLY CLOUDY SKIES WITH DRY AND SEASONABLE WEATHER IS ON TAP. LOWS SHOULD RANGE FROM THE UPPER 50S TO THE LOWER 60S ACROSS THE REGION. TUESDAY... A FAIRLY POTENT SHORTWAVE WILL BE APPROACHING THE REGION FROM THE WEST BY LATE IN THE AFTERNOON/EARLY EVENING. HOWEVER...THE BEST FORCING/DYNAMICS WILL REMAIN TO THE WEST OF THE REGION FOR MUCH OF THE DAY. WHILE WE COULD SEE A FEW SHOWERS DURING THE DAY TUESDAY ESPECIALLY BY LATE IN THE AFTERNOON ACROSS THE INTERIOR...NOT EXPECTING A WASHOUT AND MUCH OF THE DAY WILL PROBABLY BE DRY. CLOUDS WILL LIKELY BE ON THE INCREASE WITH HIGHS REACHING WELL INTO THE 70S...TO AROUND 80. TUESDAY NIGHT... SHORTWAVE WILL MOVE ACROSS THE REGION WITH THE BEST CHANCE OF SHOWERS AND ISOLATED THUNDERSTORMS. HAVE ENOUGH CONFIDENCE TO RUN WITH A PERIOD OF LIKELY POPS BASED ON MODEL AGREEMENT AND THE STRENGTH OF THE EXPECTED SHORTWAVE. AS FOR SEVERE WEATHER POTENTIAL...ITS A BIT EARLY TO MAKE A CALL BUT APPEARS TO BE A LOW PROBABILITY AT THIS POINT AS INSTABILITY/WIND FIELDS ARE NOT THAT IMPRESSIVE. WEDNESDAY... THE SHORTWAVE AND MOST OF THE SHOWERS/ISOLATED THUNDERSTORMS SHOULD EXIT THE REGION BY LATE WEDNESDAY MORNING. WILL MAINTAIN CHANCE POPS IN THE AFTERNOON THOUGH AS THE COLD POOL ALOFT COMBINED WITH DAYTIME HEATING MAY BE ENOUGH TO SPAWN A FEW ADDITIONAL SHOWERS/THUNDERSTORMS. WHILE THIS REMAINS UNCERTAIN...EITHER WAY WE ARE NOT EXPECTING A WASHOUT IN THE AFTERNOON. HIGHS SHOULD BE IN THE 70S TO AROUND 80. THURSDAY THROUGH SATURDAY... A WEAK RIDGE OF HIGH PRESSURE SHOULD RESULT IN MAINLY DRY WEATHER WITH SEASONABLE TEMPERATURES. WE DID INCLUDE SLIGHT CHANCE POPS FOR FRIDAY NIGHT/SATURDAY AS AN APPROACHING WARM FRONT MAY SPAWN A FEW BRIEF PASSING SHOWERS. HOWEVER...MOST OF THIS PERIOD WILL LIKELY BE DRY. && .AVIATION /23Z SATURDAY THROUGH THURSDAY/... FORECASTER CONFIDENCE LEVELS... LOW...LESS THAN 30 PERCENT MODERATE...30 PERCENT TO 60 PERCENT HIGH...GREATER THAN 60 PERCENT AFTER 00Z... MEDIUM CONFIDENCE. EXPECT CIGS TO TREND TOWARD IFR ACROSS EASTERN MA AND RI WITH MVFR ELSEWHERE. SHOWERS AND TSTMS ACROSS INTERIOR SOUTHERN NEW ENGLAND EARLY THIS EVENING WILL RESULT IN LOCALIZED IFR CONDITIONS WITH THE ACTIVITY. THESE SHOWERS WILL MOVE EAST THROUGH THE EVENING. THE INTENSITY SHOULD WEAKEN BUT SOME OF THE SHOWER WILL PROBABLY SURVIVE TO THE EASTERN MA COAST. SUNDAY... MODERATE CONFIDENCE. MORNING STRATUS AND FOG WILL IMPROVE TO VFR QUICKLY WITH CIGS LIFTING TO BKN040-060. ISOLATED AFTERNOON/EARLY EVENING SHOWER POSSIBLE. SUN NIGHT... HIGH CONFIDENCE FOR VFR CONDITIONS WITH ANY EARLY EVENING SHOWERS QUICKLY DISSIPATING AFTER SUNSET. KBOS TERMINAL... VFR CONDITIONS SHOULD CONTINUE THROUGH 01Z. THEREAFTER...SHOWERS ACROSS THE INTERIOR WILL MOVE INTO LOGAN/S AIRSPACE FROM 01Z-03Z AND CONDITIONS SHOULD DROP TO MVFR. MVFR CONDITIONS MAY SLIP TO IFR TOWARD MORNING IN STRATUS AND FOG. HOWEVER CONDITIONS QUICKLY IMPROVE MID SUN MORNING TO VFR WITH CIGS BKN040-060 ALONG WITH A LOW CHANCE OF AN ISOLATED AFTN/EVENING SHOWER. OUTLOOK...MONDAY THROUGH THURSDAY... MONDAY AND TUESDAY...HIGH CONFIDENCE IN MAINLY VFR CONDITIONS. HOWEVER...SOME LATE NIGHT/EARLY MORNING PATCHY FOG WITH BRIEFLY LOWER CONDITIONS ARE POSSIBLE WITH THE BEST CHANCE ACROSS THE CAPE/ISLANDS. TUESDAY NIGHT AND WEDNESDAY...MEDIUM TO HIGH CONFIDENCE IN A PERIOD OF MVFR-IFR CONDITIONS IN SHOWERS/ISOLATED THUNDERSTORMS. THURSDAY...MEDIUM TO HIGH CONFIDENCE IN VFR. && .MARINE... THIS AFTERNOON/EVENING... LIGHT NNW WINDS WITH WEAK LOW PRES EAST OF CAPE COD AND MOVING SEAWARD. 4-7FT EAST SWELLS OVER EASTERN MA WATERS WILL PERSIST. THUS SCA CONTINUES. TONIGHT... ISOLATED/SCATTERED SHOWERS ESPECIALLY NORTHERN WATERS THIS EVENING THEN DISSIPATING AFT MIDNIGHT. WINDS SHIFT TO THE S WITH TIME. SUNDAY... FINE BOATING WEATHER WITH LIGHT SW WINDS AND GOOD VSBY. ISOLATED SHOWER PSBL AFTN OR EVENING. SUN NIGHT... WINDS SHIFT TO W WITH GOOD VSBY AND EASTERLY SWELLS ERODING. OUTLOOK...MONDAY THROUGH THURSDAY... A RELATIVELY WEAK PRESSURE GRADIENT AND AN INVERSION OVER THE WATERS WILL LIKELY KEEP WINDS AND SEAS BELOW SCA THRESHOLDS MOST OF THE TIME. HOWEVER...A PERIOD OF MARGINAL 5 FOOT SEAS MAY OCCUR ACROSS THE SOUTHERN OUTER-WATERS SOMETIME WED INTO EARLY THURSDAY. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NH...NONE. RI...NONE. MARINE...NONE. && SYNOPSIS...FRANK/NOCERA NEAR TERM...FRANK SHORT TERM...NOCERA LONG TERM...FRANK AVIATION...FRANK/NOCERA MARINE...FRANK/NOCERA
Hazardous weather outlook, Jun 25, 4:04 PM EDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TAUNTON MA 404 PM EDT SAT JUN 25 2011 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-262015- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 404 PM EDT SAT JUN 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. THERE IS A LOW PROBABILITY THAT A FEW THUNDERSTORMS MAY BECOME SEVERE THIS EVENING...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREAT. THE GREATEST RISK WILL BE ACROSS WESTERN PORTIONS OF CONNECTICUT... MASSACHUSETTS INTO SOUTHWEST NEW HAMPSHIRE. THIS INCLUDES THE GREATER HARTFORD AND SPRINGFIELD AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-262015- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 404 PM EDT SAT JUN 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 25, 4:47 PM EDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
447 PM EDT SAT JUN 25 2011
CTZ002-MAZ009>011-252145-
EASTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-HARTFORD CT-WESTERN HAMPDEN
MA-
447 PM EDT SAT JUN 25 2011
AT 445 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM IN EXTREME NORTHWEST HARTFORD COUNTY...NEAR
HARTLAND...MOVING NORTHEAST AT 20 MPH. IT WILL BE MOVING INTO
SOUTHWESTERN HAMPDEN COUNTY MASSACHUSETTS BETWEEN 450 PM AND 5 PM.
VERY HEAVY DOWNPOURS MAY PRODUCE UP TO AN INCH OF RAIN IN A SHORT
PERIOD OF TIME.
* SOME LOCATIONS AFFECTED INCLUDE...GRANVILLE...SOUTHWICK...
WESTFIELD...MONTGOMERY...AGAWAM...WEST SPRINGFIELD AND SPRINGFIELD.
FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. MINOR
STREET FLOODING AND PONDING OF WATER IN POOR DRAINAGE AREAS IS
POSSIBLE.
&&
LAT...LON 4226 7277 4210 7250 4195 7290 4197 7290
4197 7300 4200 7303
FIELDSpecial weather statement, Jun 25, 5:23 PM EDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 523 PM EDT SAT JUN 25 2011 CTZ002-MAZ009-011-252200- EASTERN HAMPDEN MA-HARTFORD CT-WESTERN HAMPDEN MA- 523 PM EDT SAT JUN 25 2011 AT 520 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL AND WIND GUSTS TO 30 MPH NEAR SOUTHWICK...MOVING NORTHEAST AT 15 MPH. LOCALLY HEAVY DOWNPOURS ALSO ACCOMPANY THIS STORM. * SOME LOCATIONS AFFECTED INCLUDE...SOUTHWICK...AGAWAM...WEST SPRINGFIELD...LONGMEADOW AND EAST LONGMEADOW. FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. WINDS MAY BE STRONG ENOUGH TO BRING DOWN SMALL BRANCHES. MINOR STREET FLOODING AND PONDING OF WATER IN POOR DRAINAGE AREAS IS ALSO POSSIBLE. && LAT...LON 4221 7262 4204 7249 4197 7287 4202 7291 FIELD
Special weather statement, Jun 25, 6:54 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 654 PM EDT SAT JUN 25 2011 CTZ003-MAZ004-011-012-252330- EASTERN HAMPDEN MA-NORTHERN WORCESTER MA-SOUTHERN WORCESTER MA-TOLLAND CT- 654 PM EDT SAT JUN 25 2011 ...STRONG THUNDERSTORMS IN EASTERN HAMPDEN COUNTY... AT 647 PM EDT...DOPPLER RADAR INDICATED TWO STRONG THUNDERSTORMS IN EASTERN HAMPDEN COUNTY. ONE WAS LOCATED OVER MONSON AND THE OTHER JUST SOUTH OF HAMPDEN. THE STORMS WERE MOVING TO THE NORTHEAST AT 25 MPH. TORRENTIAL DOWNPOURS...FREQUENT LIGHTNING...AND POSSIBLY SOME SMALL HAIL WILL ACCOMPANY THESE STORMS AS THEY MOVE INTO BRIMFIELD AND STURBRIDGE AREAS OF EASTERN HAMPDEN AND SOUTHERN WORCESTER COUNTIES BY 715 PM. * SOME LOCATIONS AFFECTED INCLUDE...MONSON...PALMER...WALES... BRIMFIELD...HOLLAND...WARREN...STURBRIDGE...WEST BROOKFIELD AND BROOKFIELD. FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. MINOR STREET FLOODING AND PONDING OF WATER IN POOR DRAINAGE AREAS IS LIKELY. && LAT...LON 4226 7211 4210 7197 4197 7238 4211 7250 FIELD
Local storm report, Jun 25, 7:49 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
749 PM EDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM FLOOD SOUTHWICK 42.05N 72.77W
06/25/2011 HAMPDEN MA AMATEUR RADIO
STREET FLOODING CAUSING CLOSURE OF SUNNYSIDE ROAD.
0710 PM FLOOD CHICOPEE 42.18N 72.57W
06/25/2011 HAMPDEN MA TRAINED SPOTTER
STREET FLOODING REPORTED AT PENDLETON AND MEMORIAL
DRIVE WITH WATER UP TO A CAR BUMPER.
0715 PM LIGHTNING SPRINGFIELD 42.12N 72.54W
06/25/2011 HAMPDEN MA AMATEUR RADIO
GARAGE FIRE DUE TO LIGHTNING...ON ALDERMAN STREET.
&&
FIELDSpecial weather statement, Jun 25, 8:09 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 809 PM EDT SAT JUN 25 2011 MAZ004-012-260100- NORTHERN WORCESTER MA-SOUTHERN WORCESTER MA- 809 PM EDT SAT JUN 25 2011 AT 806 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH AND SMALL HAIL OVER CHARLTON...OR ABOUT 12 MILES SOUTHWEST OF WORCESTER...MOVING EAST AT 20 MPH. * SOME LOCATIONS AFFECTED INCLUDE...OXFORD...AUBURN...MILLBURY... SUTTON...GRAFTON AND NORTHBRIDGE. FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. WINDS MAY BE STRONG ENOUGH TO BRING DOWN SMALL BRANCHES. MINOR STREET FLOODING AND PONDING OF WATER IN POOR DRAINAGE AREAS IS ALSO POSSIBLE. && LAT...LON 4229 7169 4212 7162 4210 7200 4221 7201 FIELD
Special weather statement, Jun 25, 8:10 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 810 PM EDT SAT JUN 25 2011 CTZ003-004-MAZ004-011-012-260045- EASTERN HAMPDEN MA-NORTHERN WORCESTER MA-SOUTHERN WORCESTER MA-TOLLAND CT-WINDHAM CT- 810 PM EDT SAT JUN 25 2011 AT 806 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL AND 40 MPH WIND GUSTS OVER HOLLAND...OR ABOUT 16 MILES NORTH OF MANSFIELD...MOVING EAST AT 20 MPH. * SOME LOCATIONS AFFECTED INCLUDE...STURBRIDGE...SOUTHBRIDGE... CHARLTON...DUDLEY...WEBSTER...OXFORD AND AUBURN. FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. WINDS MAY BE STRONG ENOUGH TO BRING DOWN SMALL BRANCHES. MINOR STREET FLOODING AND PONDING OF WATER IN POOR DRAINAGE AREAS IS ALSO POSSIBLE. && LAT...LON 4224 7176 4201 7181 4197 7224 4213 7228 FRANK
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:09 PM EDT | Special Weather Statement | BOX | Worcester | 51 min |
| Jun 25, 8:44 PM EDT | Special Weather Statement | BOX | Worcester | 31 min |
| Jun 25, 8:55 PM EDT | Special Weather Statement | BOX | Worcester | 35 min |
| Jun 25, 8:43 PM EDT | Special Weather Statement | BOX | 32 min |
Nearby
Special Weather Statements in Massachusetts, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.